# SDR DXTA2012041604950

- Difficulty date: April 14, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605338
- Aircraft time: 7,607 hours, 6,124 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007221
- Part serial: P612
- Condition: Leaking
- Part time: 2,505 hours, 4,568 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SITTING ON THE RAMP WITH APU RUNNING, BLEEDS OFF THE COCKPIT AND CABIN FILL WITH A BLUE SMOKE.  SHUT DOWN PLANE.  FOUND OIL IN APU INLET.  R & R APU IAW THE MM 49-10-00. OPS AND LEAK CHECKED GOOD.
